# SDR DL72E961709

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282WA
- Make and model: Boeing 727247
- Aircraft serial: 21484
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 651622199
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FLANGE CRACKED, UPPER FLANGE CRACKED AND STOP DRILLED BUT NO DOUBLER AND FWD FLANGE HAS TEMPORARY REPAIR.  REPLACED RIB.
